MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401764
Medical Device Problem Codes Inflation Problem (1310); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 5f pacel (flow directed) pacing catheter was received for evaluation.The 1.25cc volume limited syringe was also returned.The reported event of a ruptured balloon was confirmed.The balloon was noted to be torn and ruptured where the adhesive seal meets the balloon at the proximal end of the balloon.The proximal and distal adhesive bonds for the balloon remained intact.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn and ruptured balloon remains unknown.
 
Event or Problem Description
During the paroxysmal supraventricular tachycardia procedure, a pacing catheter was inserted into the patient and blood returned to the syringe.The catheter was removed, and the tip of the balloon was found to be ruptured.The catheter was exchanged, and the procedure was completed with no adverse consequences to the patient.

Brand Name
PACEL FLOW DIRECTED PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21969955
Report Number2182269-2025-00022
Device Sequence Number8350899
Product Code LDF
UDI-Device Identifier05414734022521
UDI-Public(01)05414734022521(10)10394001(17)251130
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number401764
Device Catalogue Number401764
Device Lot Number10394001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown